MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT REVISION HIP; EXPRT REVISION HIP, DISTAL STEM, 22X130

ENCORE MEDICAL L.P. EXPRT REVISION HIP; EXPRT REVISION HIP, DISTAL STEM, 22X130
Model Number 495-22-130
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - stem became subsided and became loose so had to replace with larger stem, had a fractured femur.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening.The previous surgery and the surgery detailed in this event occurred 6 month apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loosening.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
EXPRT REVISION HIP
Common Device Name
EXPRT REVISION HIP, DISTAL STEM, 22X130
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9670968
Report Number1644408-2020-00066
Device Sequence Number2913466
Product Code KWZ
UDI-Device Identifier00190446154129
UDI-Public(01)00190446154129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model Number495-22-130
Device Catalogue Number495-22-130
Device Lot Number571U1015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362 LOT 866B1493; 495-01-075 LOT 547U1058; 400-03-362 LOT 866B1493; 495-01-075 LOT 547U1058
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR